MathSciNet Relay Station
MathSciNet bibliographic data
MR2506125 60G52 (60F17 60G15)
Hambly, B. M.; Jones, L. A. Erratum to "Number variance from a probabilistic perspective, infinite systems of independent Brownian motions and symmetric $\alpha$-stable processes'' [MR2318413]. Electron. J. Probab. 14 (2009), No. 37, 1074–1079.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement